# SDR FDEA201803210749

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 82,634 hours, 16,543 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Psi Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A POST FLIGHT INSPECTION.  FOUND THE L1 DOOR SLIDE PRESSURE, PRESS TO TEST LIGHT INOPERATIVE.  REPLACED THE LAMP AND OPS CHECKED GOOD IAW AMM 25-61-03-5
